# SDR SWAA2024080910310

- Difficulty date: July 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS219 AT RT WING 2024-415054<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS219 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A2713 SHEET 6 REV ?A?;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS219 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A2781 SHEET 2 REV ?B?;[03] CORRECTED STEP 2  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS219 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A2781 SHEET 2 REV ?B?. TOOL USED: DIGITAL CALIPER; P/N: 500-196-30; S/N: A21033522; DUE DATE 22-DEC-24;[04] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS219 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A2781 SHEET 2 REV ?B?. TOOL USED: DIGITAL CALIPER; P/N: 500-196-30; S/N: A21033522; DUE DATE 22-DEC-24
